# SDR DALA2016030701691

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA AT WING ACCESS PLATE 2301C.  CORROSION WAS REMOVED, MEASURE SETTLEMENT WAS ACCOMPLISHED ORIGINAL THICKNESS IS .180" REMAINING THICKNESS IS .172", THEREFORE IT IS WITHIN LIMITS, COUNTERSINKS WERE MEASURED AND MAXIMUM DIAMETER ALLOWABLE IS . 660" AND WAS FOUND 2, COUNTERSINKS OUT OF LIMITS MEASURED .673" AND .679" THEREFORE HOLE AND COUNTERSINKS WERE REWORKED AND MEASURED WITH NR 1 ID 4045" AND COUNTERSINK .727" NR 2  ID .4045" AND COUNTERSINK .733" THEREFORE WITHIN LIMITS OF MAXIMUM HOLE REWORK DIAMETER BUSHING WERE FABRICATED NR 1 OD.4055 AND COUNTERSINK .630" NR 2 .4055" AND COUNTERSINK .636", AREAS AND BUSHINGS WERE TREATED AND BUSHING WAS INSTALLED IAW SRM 51-22-2A, COND II.
